# SDR AALA201907119011

- Difficulty date: July 10, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 27,284 hours, 14,368 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3657
- Condition: Leaking
- Location: Apu Bay
- Part time: 29,040 hours, 19,224 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCK SMELL THRU-OUT THE AIRCRAFT. MAINTENANCE FOUND OIL WETTING AT THE APU LOAD COMPRESSOR INLET, OIL IN THE AIR INTAKE AND OIL COMING FROM THE GEARBOX DRAIN.***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW CARD 26L31049003. OPS AND LEAK CHECK GOOD.*** (CLOSED)
